# SDR CA040519014

- Difficulty date: May 18, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Boeing 737217
- Aircraft time: 68,766 hours, 35,871 cycles
- Engine: Pwa JT8D17
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 65449617
- Condition: Failed
- Location: Spoiler
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TAXI TO GATE LOSS OF NOSE WHEEL STEERING OCCURRED WITH TOTAL LOSS OF HYDRAULIC A PRESSURE AND QUANTITY AT ZERO.  MAINTENANCE FOUND THE NR 8 GROUND SPOILER ACTUATOR TO BE THE CAUSE. THE ACTUATOR BODY HAD STRUCTURAL FAILURE CAUSING FLUID LOSS.  ACTUATOR REPLACED AND AIRCRAFT RETURNED TO SERVICE.  ACTUATOR ROUTED TO OUR MAINTENANCE PROVIDER'S SHOP WITH REQUEST FOR FULL REPORT.  WILL ADD FURTHER DETAILS OF THE FAILURE WHEN AVAILABLE.
